# SDR IPXA10561443

- Difficulty date: July 16, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Striker
- Part number: 313N305318
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 1 ENGINE PYLON: CUTOUT FOR PANEL 435AL FWD LATCH STRIKER PLATE IS WORN ON FRONT AND BACK SIDE.  R & R STRIKER LATCH IAW SRM 51-40-02-0G AND AMM 54-53-02-5.
